RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1973, Volume 91(133), Number 1(5), Pages 62–77 (Mi msb3104)  

This article is cited in 11 scientific papers (total in 11 papers)

Conjugate problems of elliptic differential and pseudodifferential boundary value problems in a bounded domain

A. S. Dikanskii


Abstract: A new class of boundary value problems for elliptic differential and pseudodifferential operators in spaces of generalized functions is studied.
An explicit form is obtained for boundary value problems conjugate to elliptic differential and pseudodifferential boundary value problems in generalized and smooth functions without restrictions on the boundary operators, which permits explicit description of conditions for solvability of the original elliptic problem.
Bibliography: 18 titles.

Full text: PDF file (1491 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1973, 20:1, 67–83

Bibliographic databases:

UDC: 517.43
MSC: Primary 35J40, 35S15; Secondary 47F05
Received: 22.05.1972

Citation: A. S. Dikanskii, “Conjugate problems of elliptic differential and pseudodifferential boundary value problems in a bounded domain”, Mat. Sb. (N.S.), 91(133):1(5) (1973), 62–77; Math. USSR-Sb., 20:1 (1973), 67–83

Citation in format AMSBIB
\Bibitem{Dik73}
\by A.~S.~Dikanskii
\paper Conjugate problems of elliptic differential and pseudodifferential boundary value problems in a~bounded domain
\jour Mat. Sb. (N.S.)
\yr 1973
\vol 91(133)
\issue 1(5)
\pages 62--77
\mathnet{http://mi.mathnet.ru/msb3104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=342852}
\zmath{https://zbmath.org/?q=an:0278.35080}
\transl
\jour Math. USSR-Sb.
\yr 1973
\vol 20
\issue 1
\pages 67--83
\crossref{https://doi.org/10.1070/SM1973v020n01ABEH001842}


Linking options:
  • http://mi.mathnet.ru/eng/msb3104
  • http://mi.mathnet.ru/eng/msb/v133/i1/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. R. Volevich, S. G. Gindikin, “The method of energy estimates in mixed problems”, Russian Math. Surveys, 35:5 (1980), 57–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Frank-Olme Speck, “Eine Methode zur Lösung mehrdimensionaler Kopplungsprobleme”, Math Nachr, 107:1 (1982), 59  crossref  mathscinet  zmath  isi
    3. R.N Pederson, “Explicit formulas for complementary boundary operators of linear elliptic problems. I. The half-space case”, Journal of Differential Equations, 46:3 (1982), 346  crossref
    4. Ching-Lung Chang, Max D. Gunzburger, “A finite element method for first order elliptic systems in three dimensions”, Applied Mathematics and Computation, 23:2 (1987), 171  crossref
    5. C.L. Chang, “A least-squares finite element method for the Helmholtz equation”, Computer Methods in Applied Mechanics and Engineering, 83:1 (1990), 1  crossref
    6. Ching Lung Chang, “A mixed finite element method for the stokes problem: an acceleration-pressure formulation”, Applied Mathematics and Computation, 36:2 (1990), 135  crossref
    7. Ching Lung Chang, “Finite Element Approximation for Grad-Div Type Systems in the Plane”, SIAM J Numer Anal, 29:2 (1992), 452  crossref  mathscinet  zmath  isi
    8. Suh-Yuh Yang, Jinn-Liang Liu, “Least-squares finite element methods for the elasticity problem”, Journal of Computational and Applied Mathematics, 87:1 (1997), 39  crossref  elib
    9. Suh-Yuh Yang, Ching L. Chang, “A two-stage least-squares finite element method for the stress-pressure-displacement elasticity equations”, Numer Methods Partial Differential Eq, 14:3 (1998), 297  crossref  mathscinet  zmath
    10. Suh-Yuh Yang, “Error analysis of a weighted least-squares finite element method for 2-D incompressible flows in velocity-stress-pressure formulation”, Math Meth Appl Sci, 21:18 (1998), 1637  crossref  mathscinet  zmath
    11. Suh-Yuh Yang, Jinn-Liang Liu, “Analysis of least squares finite element methods for a parameter-dependent first-order system*”, Numerical Functional Analysis and Optimization, 19:1-2 (1998), 191  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:362
    Full text:106
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020